# SDR 032108N318CS

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N318CS
- Make and model: Cessna 550
- Aircraft serial: 5501029
- Aircraft time: 5,201 hours, 3,791 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 328
- Condition: Blown
- Location: Light Assy
- Component: Light Assy
- Component part number: 3807001355002
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

UPON LOWERING THE LANDING GEAR THERE WAS NO RT MAIN GEAR DOWN AND LOCKED GREEN LIGHT. LANDING GEAR ROTARY TEST SELECTED AND RT MAIN GEAR GREEN LIGHT DID NOT TEST. GEAR BLOW DOWN WAS PERFORMED AND AIRCRAFT LANDED UNEVENTFULLY. ALL DOWN AND LOCKED (GREEN LIGHTS) LIGHT BULBS WERE REPLACED THE LANDING GEAR OPERATIONALLY CHECKED SATISFACTORY AND THE AIRCRAFT RETURNED TO SERVICE.
